Psycho-Babble Medication Thread 321807

Shown: posts 1 to 11 of 11. This is the beginning of the thread.

 

help...flipping out right now

Posted by mel_light on March 7, 2004, at 20:49:58

I just took a xanex. I thought I was doing great, no problems just a headache until I feel all of a sudden like I had too much energy, went for a mile walk, thought that outta do it, then felt my mind getting kinda foggy, I could hear my daughter asking me a question but it was like it was in the back of my mind and here it is. I'm panicing. I decided not to torture myself and fight it but to try a xanex, I've been doing adivan and haven't been to successful so tonight is a xanex night. Of course I'm always uncomfortable with changing meds so this is making my anxiety worse and the feeling like I'm going to be doing this forever. I know I need to be patient for the lexapro to kick in but I just can't help but be upset that I'm going through this...why???I haven't always been like this, so why now? I HATE IT! I don't want to be the source of my families problems, I don't want my kids to worry about me, it's my job to worry about them. This sucks.

 

Re: help...flipping out right now

Posted by Sebastian on March 7, 2004, at 21:24:30

In reply to help...flipping out right now, posted by mel_light on March 7, 2004, at 20:49:58

Are you trying to stop taking the xanex. And start taking lexapro? Sounds like xanex withdraw. xanex is addictive.

 

Re: help...flipping out right now

Posted by mel_light on March 7, 2004, at 21:30:46

In reply to Re: help...flipping out right now, posted by Sebastian on March 7, 2004, at 21:24:30

no I started lexapro 18 days ago, I used to take zoloft for 11 months and have xanex maybe once a month if needed but then when I got off zoloft the doc gave me adivan to take if I had an attack. I started feeling horrible last month and so the doc put me on lexapro but told me to still take adivan if needed well I felt like the adivan wasn't working well so instead I took a xanex tonight. It feels like my anxiety is toning down a bit now but I'm still so upset. I feel like balling up in a corner and crying about it. I don't want to be like this forever. I don't want these to be some of my kids memories. It affects everybody around me. SUCKS

 

Re: help...flipping out right now

Posted by Sebastian on March 7, 2004, at 21:38:39

In reply to Re: help...flipping out right now, posted by mel_light on March 7, 2004, at 21:30:46

Sounds like zoloft withdraw. Its not addictive, but you body is responding to not having the drug that you are so used to having in your system. When I cut down on zyprexa, I felt like I was losing my mind.

 

Re: help...flipping out right now

Posted by Sebastian on March 7, 2004, at 21:41:18

In reply to help...flipping out right now, posted by mel_light on March 7, 2004, at 20:49:58

If you have any zoloft left its posible that taking one will help. Can't hurt.

 

Re: help...flipping out right now

Posted by mel_light on March 7, 2004, at 21:51:51

In reply to Re: help...flipping out right now, posted by Sebastian on March 7, 2004, at 21:41:18

I've been off of zoloft for over a year I think??? I had thought I was over this bad anxiety until I relapsed.

 

Re: help...flipping out right now

Posted by Sebastian on March 7, 2004, at 21:57:37

In reply to help...flipping out right now, posted by mel_light on March 7, 2004, at 20:49:58

You could always talk about the problem with your family.

 

Re: help...flipping out right now

Posted by mel_light on March 7, 2004, at 22:24:05

In reply to Re: help...flipping out right now, posted by Sebastian on March 7, 2004, at 21:57:37

been there, done that. i beat myself up about it more than they do. i just need to realize it's really out of my control.

 

Re: help...flipping out right now mel_light

Posted by simus on March 7, 2004, at 23:43:47

In reply to help...flipping out right now, posted by mel_light on March 7, 2004, at 20:49:58

You are experiencing the initial side effects of Lexapro. They will subside. Hang in there. Lean on the Xanax as prescribed if you have to for a while. Your need for it will subside as the side effects go away.

Your children don't need a perfect parent for whom everything has always been easy, one who has never known any of life's struggles. They need you, and no one can replace you. Hang in there for them.

 

Re: help...flipping out right now

Posted by mel_light on March 8, 2004, at 0:05:32

In reply to Re: help...flipping out right now mel_light, posted by simus on March 7, 2004, at 23:43:47

Thank you simus...You have no idea what your words meant to me. I will sleep easier tonight with my heart a little warmer. Thank you :-)

 

Re: help...flipping out right now

Posted by MarkD on March 8, 2004, at 12:11:57

In reply to Re: help...flipping out right now, posted by mel_light on March 8, 2004, at 0:05:32

Mel. ive been on Lex for one week and i get side effects such as, sweating hands, fast pulse rate, hot flashes(They seemed to have subsided over the last week though)and ive felt a little foggy at times, i dont feel all of these things everyday and never all at once and they last usually only a minute or less if you do not pay them any attention, these are only side effects that cannot harm you once so ever so just try to relax and go with with...

I'm just wondering how long it will take before these effects all subside... some people say 1 week some say 4 weeks, different for everyone I guess..


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.